# SDR CA031027002

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 5,804 hours
- Engine: Ge CF680C2B6F
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT HORIZONTAL STABILIZER LOWER TRAILING EDGE ACCESS PANELS AFT SUPPORT BEAMS MISSING 7 HORIZONTAL ATTACH BOLTS BASED ON THE CONDITION OF THE AREA IN WHICH THE DISCREPANCIES WERE FOUND AND THEFACT THAT THE ACFT WAS ON A M01 CHECK INDICATES THAT THE ACFT WAS RECEIVED FROM THE FACTORY IN THIS CONDITION.
